# SDR FDEA201005291734

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5397308521051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER TORQUE BOX, UPPER LONGITUDINAL BEAM IS CORRODED ON INSIDE SURFACE, JUST FWD OF FRAME 60.  (APPROX 2 SQ. INCHES) R & R AFT CARGO DOOR LOWER DOOR SILL BEAM IAW DWG R53970189 FROM FRAME 59R TO 64R.
